MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,CURAD,200CT.ASSTD

Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,CURAD,200CT.ASSTD
Catalog Number CUR0800RBH
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bandages adhesive is too weak, these bandages do not stick.He also advised the gauze pad portion of the bandage is too small.
 
Additional Manufacturer Narrative
The customer reported that the bandages adhesive is too weak, these bandages do not stick, and the gauze pad portion of the bandage is too small.Medline's investigation noted that neither a sample nor photos of the reported issue were available; without a sample or photos, the ability to confirm the reported issue is limited, and analysis of complaint data over the past two years by all versions and defect type determined that there were four past complaints similar in nature, however, no product defects were confirmed.Based on the information provided, medline was not able to confirm the reported issue or that the product failed to meet specifications; the cause code was unconfirmed defect - sample required to determine cause.A review of the complaint information as well as the results of the investigation indicate no need for further action at this time, and complaints are monitored via the trend analysis procedure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHESIVE,CURAD,200CT.ASSTD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50775299
Report Number1417592-2026-40830
Device Sequence Number10422356
Product Code KGX
UDI-Device Identifier00884389158756
UDI-Public00884389158756
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR0800RBH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown